Forums


General Discussion

Unusual Symptoms

  • By Kimmy64

    Anyone else experience mild kidney pain, on and off heart palpitations and skin rashes? I’m 3 years in and have never had these issues and wondering if my medication is the cause or the actual RA/RD

    Reply Created with Sketch. reply
  • By ktinflorida

    Hi Kimmy64. I don’t have these symptoms. I think you should call your doctor. Like you said, a lot can happens on these meds. Also, the disease can progress or you could develop another one. That happened to me. I ended up with RA and Lupus. You can’t be too careful.
    I hope you feel better soon.
    KT

    Reply Created with Sketch. reply
  • By Erin Rush Moderator

    Hi Kimmy64! I echo what ktinflorida said; this is something you should probably bring to your physicians attention as soon as possible. Anytime a member of our community experiences a new or suddenly worsening symptom, we recommend that they notify their doctor. Whether your symptoms are related to medications, your RA, or something else entirely, they warrant a visit to your doctor’s office or, at the very least, a discussion with your doctor. Best of luck and please keep us posted on how you are doing! Best, Erin, RheumatoidArthritis.net Team Member.

    Reply Created with Sketch. reply